# SDR UALA2010083003208

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,168 hours, 10,391 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Dislodged
- Location: Seat 3e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FALLING OFF OF SIDE OF 3E.  SECURED EMERGENCY LIGHT TO SEAT 3E.  CHECKS OK.
